# SDR SIMA20231222001

- Difficulty date: December 22, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 40,998 hours, 30,836 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR SDF ACCT FUEL LEAK ON ENG2 EMERGENCY DECLARED. TRANSFERRED FROM AML PAGE 5044722 FUEL LEAK OUT OF RIGHT TANK OR ENGINE #2 1000LBS DIFERANCE ON FMS.-C/A-RAR FUEL CONDITIONING UNIT IAW E170 AMM 28-41-03. OPS CHECK GOOD.
